MAUDE Adverse Event Report: Zimmer Biomet, Inc. K-WIRE 1.6DIA X150LNGTROCAR; Pin, Fixation, Smooth

Zimmer Biomet, Inc. K-WIRE 1.6DIA X150LNGTROCAR; Pin, Fixation, Smooth
Catalog Number 00490101615
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury

Brand Name
K-WIRE 1.6DIA X150LNGTROCAR
Common Device Name
Pin, Fixation, Smooth
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50941352
Report Number0001822565-2026-03292
Device Sequence Number10722563
Product Code HTY
UDI-Device Identifier00889024076495
UDI-Public(01)00889024076495(11)240523(10)66757590
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00490101615
Device Lot Number66757590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown